# SDR ASOA2013071708714

- Difficulty date: June 9, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,387 hours, 27,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013300677
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE AT LBL 27.50 ON FWD SIDE OF THE ENG BEAM IS CRACKED AT THE BOTTOM OF THE ANGLE APPROX 1"L.   REMOVED CRACKED ANGLE AT LBL 27.50 IAW SRM 51-42-06 AND SRM 51-42-21.   LOCATED AND DRILLED SERVICEABLE ANGLE AT LBL 27.50 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06, 51-42-21.
